Volume 26, Number 5, December 2012


Qamrul Hasan Ansari, Ljubisa D.R. Kocinac, PREFACE

1. L. Ceng, H. Gupta , C. Wen
Well-posedness by perturbations of variational-hemivariational inequalities with perturbations, 881895
DOI: 10.2298/FIL1205881C


2. R. Ahmad, M. Dilshad, M. Akram
Resolvent operator technique for solving a system of generalized variational-like inclusions in Banach spaces, 897908
DOI: 10.2298/FIL1205897A


3. S. Husain, S. Gupta
Existence of solutions for generalized nonlinear vector quasi-variational-like inequalities with set-valued mappings, 909 - 916
DOI: 10.2298/FIL1205909H


4. A. Kılıcman, O. Altun
On the solutions of some boundary value problems by using differential transformation method with convolution terms, 917 - 928
DOI: 10.2298/FIL1205917K


5. A. Latif
A fixed point result for multivalued generalized contraction maps, 929 - 933
DOI: 10.2298/FIL1205929L


6. A. Barbagallo
Advanced results on variational inequality formulation in oligopolistic market equilibrium problem, 935 - 947
DOI: 10.2298/FIL1205935B


7. Y. Kimura, K. Sato
Two convergence theorems to fixed point of a nonexpansive mapping on the unit sphere of a Hilbert space, 949 - 955
DOI: 10.2298/FIL1205949K


8. C. M. Khalique
Exact solutions and conservation laws of a coupled integrable dispersionless system, 957 - 964
DOI: 10.2298/FIL1205957K


9. O. Mlesnite, A. Petrusel
Existence and Ulam-Hyers stability results for multivalued coincidence problems, 965 - 976
DOI: 10.2298/FIL1205965M


10. J. Micic, K. Hot
Inequalities among quasi-arithmetic means for continuous field of operators, 977 - 991
DOI: 10.2298/FIL1205977M


11. A. Khan, S. Bisht
Exponential spline approach for the solution of fourth order obstacle boundary value problems, 993 - 1004
DOI: 10.2298/FIL1205993K


12. H. Mohebi, S. Mirzadeh
Abstract convexity of extended real valued increasing and radiant functions, 1005 - 1022

DOI: 10.2298/FIL1205005M


13. A. Aasma
Some classes of matrix transforms of summability domains of normal matrices, 1023 - 1028
DOI: 10.2298/FIL1205023A


14. S. Giuffre, A. Maugeri
New results on infinite dimensional duality in elastic-plastic torsion, 1029 - 1036
DOI: 10.2298/FIL1205029G


15. M.A. Sofi
On some open problems involving range of vector measures, 1037 - 1044
DOI: 10.2298/FIL1205037S


16. M. Abbas, A. R. Khan, T. Nazir
Common fixed point of multivalued mappings in ordered generalized metric spaces, 1045 - 1053
DOI: 10.2298/FIL1205045A


17. D.R. Sahu, K. K. Singh
On generalized Newton method for solving operator inclusions, 1055 - 1063
DOI: 10.2298/FIL1205055S


18. S. K. Mishra, V. Laha
On V-r-invexity and vector variational-like inequalities, 1065 - 1073
DOI: 10.2298/FIL1205065M


19. D. Djurcic , V. Konjokrad, R. M. Nikolic
Asymptotic similarity relation and generalized inverse, 1075 - 1080
DOI: 10.2298/FIL1205075D